Panadol Non-Drowsy Cold & Flu Caplets 325 mg Acetaminophen 24 Count

★★★★★ 4.7 35 Bewertungen

€12.00
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€12.00
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 01.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238420158 Erscheinungsdatum 2026/07/11 Listenpreis €12.00 Modellnummer 238420158
Kategorie

Panadol Cold & Flu Non-Drowsy Caplets provide effective, temporarily relief from the symptoms associated with the common cold and flu. Each caplet contains 325 mg of Acetaminophen for pain relief and fever reduction, and 5 mg of Phenylephrine for nasal decongestion. Perfect for alleviating symptoms such as nasal congestion, sinus pressure, headache, sore throat, minor aches, and pains. This formula is designed to provide maximum relief without causing drowsiness, allowing you to go about your day with ease. Ideal for those seeking a reliable and trusted over-the-counter medicine for cold and flu symptoms.

  • Effective relief from cold and flu symptoms
  • Reduces fever temporarily
  • Contains Acetaminophen and Phenylephrine
  • Non-drowsy formula
  • Alleviates nasal congestion and sinus pressure
  • Ideal for sore throat, headaches, and minor body aches
Over-the-counter medicine type Cough & Cold
Health concern Cold, Flu
Active ingredients ACETAMINOPHEN 325 Mg|PHENYLEPHRINE HCI 5 Mg
Medicine strength 500mg
Dosage Adults and Children 12 Years and Over: 1 Caplet Every 4 Hours. Do Not Take More Than 6 Caplets in 24 Hours.
Instructions Use as Directed by a Doctor.
Brand Panadol
Age group Adult, Teen
Form Caplet
Symptoms Congestion Nasal|Nariz Tupida|Dolor De Garganta|Dolor De Cabeza|Congestion Y Presion en Las Sinuses|Dolores Y Molestias Menores|Reduce La Fiebre Temporeramente
Flavor None
Features Medicated
Active ingredient name Acetaminophen, Phenylephrine Hci
Inactive ingredients Cellulose, Corn Starch, FD&C Blue No. 1, Gelatin, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Sodium Lauryl Sulfate, Titanium Dioxide
Size 24 ct
Count per pack 24
Product net content parent 24 Count
Product net content uom Count
Items included 24 Caplets
Retail packaging Single Piece
Stop use indications If Symptoms Do Not Improve Within 7 Days or Are Accompanied by Fever, Consult a Doctor.
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.7 von 5
★★★★★
35 Bewertungen | 14 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
86% (30)
4 Sterne
2% (1)
3 Sterne
1% (0)
2 Sterne
1% (0)
1 Stern
10% (4)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.